# SDR ABXA9600611

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST HYDRAULIC QUANTITY DOWN TO THE N, RAN HYDRAULIC PRESS/LOSS CHECKLIST.  THE QUANTITY STAYED AT THE N.  VISUALLY INSPECTED AIRCRAFT, NO LEAKS NOTED.  SERVICED HYDRAULIC SYSTEM, RAN NR 2 AND NR 3  ENGINES, CYCLED ALL SYSTEMS, FOUND NR 3 ENGINE HYDRAULIC PUMP PRESSURE LINE UNION LEAKING AT PUMP.  REPLACED O-RING AND LEAK CHECKED GOOD IAW DC-8 MM 29-10-1.
